MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220240300
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the light source kept completely turning off without command during use and it wasn¿t a flicker, so unless it was turned back on, it was off indefinitely.
 
Additional Manufacturer Narrative
This event was initially reported as a malfunction for loss of light.Upon additional information provided, this event is no longer reportable.Per additional information received, the surgeon loss visibility due to loss of light for several seconds.This event description most likely indicates ¿no light output¿.The review of historical complaint data, risk documentation, and the reported information regarding this event do not suggest a recurrence of this event would be likely to result in a serious injury.No adverse consequences were determined to be reportable.The failure(s) identified in the investigation is consistent with the complaint record.Probable root causes: esst issue causing safelight failure.Replace receptacle board.Advise to re-calibrate unit.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
This event was initially reported as a malfunction for loss of light.Upon additional information provided, this event is no longer reportable.Per additional information received, the surgeon loss visibility due to loss of light for several seconds.This event description most likely indicates ¿no light output¿.The review of historical complaint data, risk documentation, and the reported information regarding this event do not suggest a recurrence of this event would be likely to result in a serious injury.No adverse consequences were determined to be reportable.

Brand Name
PKG L12 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23187063
Report Number0002936485-2025-00814
Device Sequence Number9108823
Product Code OWN
UDI-Device Identifier07613327572124
UDI-Public07613327572124
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K230754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220240300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown